Share:


Fuzzy-Prešic-Ciric Operators and Applications to Certain Nonlinear Differential Equations

    Satish Shukla Affiliation
    ; Dhananjay Gopal Affiliation
    ; Rosana Rodrıguez-Lopez Affiliation

Abstract

In this paper, we introduce a new class of operators called fuzzy-Preši´cCiri´c operators. For this type of operators, the existence and uniqueness of fixed point ´ in M-complete fuzzy metric spaces endowed with H-type t-norms are established. The results proved here generalize and extend some comparable results in the existing literature. An example is included which illustrates the main result of this paper. Moreover, some applications of our main theorem to the study of certain types of nonlinear differential equations are provided.

Keyword : Fuzzy-Prešic-Ciric operator, fuzzy metric space, fixed point, nonlinear differential equations

How to Cite
Shukla, S., Gopal, D., & Rodrıguez-Lopez, R. (2016). Fuzzy-Prešic-Ciric Operators and Applications to Certain Nonlinear Differential Equations. Mathematical Modelling and Analysis, 21(6), 811-835. https://doi.org/10.3846/13926292.2016.1247303
Published in Issue
Nov 17, 2016
Abstract Views
185
PDF Downloads
132